# SDR CALA2023112903502

- Difficulty date: November 24, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N839UA
- Make and model: Airbus A319-131
- Aircraft serial: 1507
- Aircraft time: 67,775 hours, 29,997 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Part serial: NA
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN/COCKPIT CREW BEGAN SMELLING FUMES OF UNKNOWN ORIGIN DURING DESCENTAFTR TURN ON ENG A/ICE. PERFORMED ENGINE RUN ON GATE AND CYCLED ANTI-ICE FOR SEVERAL MINUTES. NO ODOR WAS DETECTED IN CABIN OR FLIGHT DECK DURING SMOKE/ODOR INSPECTION PER AMM 05-51-10. FOLLOWING TSM 05-50-00-810-831-A INSPECTED APU ENGINE ONE INLET AND EXHAUST ENGINE TWO INLET AND EXHAUST BOTH PACK 1 AND 2 INLETS AND OUTLETS FOR SIGNS OF BIRD STRIKE NO BIRD STRIKE OR LEAKS NOTED. HYRDRAULIC SYSTEM INSPECTION NORMAL NO LEAKS ADD EMP:127243 RAN APU BLEED, ENGINE ONE AND ENGINE TWO , PACK 1 AND PACK 2 IN ISOLATION TO EACHOTHER NO DEFECTS NOTED AND NO ODOR IN FLIGHT DECK OR CABIN. INSPECTED GALLEY OVENS, COFFEE MAKERS, AND CABIN CONDITION NO ODORS NOTED. PERCAUTIONARY CHANGED BOTH RECIRCULATION FILTERS PER AMM 21-21-45 AND REPLACED AVIONIC VENTILATION FILTER PER 21-26-43 FOLLOWED TSM 05-50-00-810-831-A NO DEFECTS OR ODORS NOTED.
